The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1108 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 4, 1984, pp. 371–384
DOI: 10.4171/ZAA/115

Published online: 1984-08-31

The Convergence of Galerkin and Collocation Methods with Splines for Pseudodifferential Equations on Closed Curves

Gunther Schmidt[1]

(1) Weierstrass Institut für Angewandte Analysis und Stochastik, Berlin, Germany

The present paper studies the approximate solution of pseudodifferential equations on closed curves using Galerkin and nodal collocation methods with polynomial splines. We give sufficient and in general necessary conditions for the convergence of these methods in Sobolev spaces.

No keywords available for this article.

Schmidt Gunther: The Convergence of Galerkin and Collocation Methods with Splines for Pseudodifferential Equations on Closed Curves. Z. Anal. Anwend. 3 (1984), 371-384. doi: 10.4171/ZAA/115